# SDR TRBA2010011

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 21,117 hours, 24,750 cycles
- Engine: Pwa PW127
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH FLAPS AT 30 DEGREES, GOT MASTER WARNING FLAP UNLOCK. EMERGENCY DECLARED. OPS CK OF FLAP ASYMMETERY DETECTION SYS IAW JIC NR 27-51-00. ON GROUND, OPS CK GOOD.
